Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

High indirect bilirubin level, cold hands, legs. Reason?

I am having indirect bilurubin high that direct Indirect=1.5 Direct is 1.0 and total is 2.5 . I have lose my weight and now i am on ayurveda medicine . Tell me is indirect bilurubin will go in how much time ,but in april my indirect bilurbin was less but now it is more why . My second problem ,my hands and legs go cold why
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

Thanks for writing in.

A mild increase of indirect bilirubin is nothing to worry. It is often seen with what is known as Gilbert's syndrome which is a mild birth disorder without any serious or long term consequences. with this disease there is often fluctuation of bilirubin which is often normal.

Please avoid any medications which can potentially damage the liver without consulting a physician or a gastroenterologist first. Also please let me know the report of the complete liver function test (Including SGPT, SGOT and ALP levels) . Please get it done if you have not got it done already.

Hope I have answered your query. If you have any further questions I will be happy to help

Dr. Om Lakhani
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor